| Model Number |
9529 |
| Medical Device Problem Codes |
Under-Sensing (1661); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/16/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) experienced a false pause episode due to undersensing of the qrs complex.It was further reported that tachycardia episodes do not appear to be ventricular tachycardia (vt).The icm remains in use.No patient complications have been reported as a result of this event.